BibTeX record journals/cacm/Collison62e

download as .bib file

@article{DBLP:journals/cacm/Collison62e,
  author    = {D. M. Collison},
  title     = {Remark on Algorithm 78: Rational roots of polynomials with integer
               coefficients},
  journal   = {Commun. {ACM}},
  volume    = {5},
  number    = {8},
  pages     = {440},
  year      = {1962},
  url       = {http://doi.acm.org/10.1145/368637.368727},
  doi       = {10.1145/368637.368727},
  timestamp = {Thu, 20 Nov 2003 13:05:38 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/Collison62e},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}